# SDR AALA201703169024

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 19,930 hours, 16,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unknown
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD CABIN FLASHLIGHT STRAP NEEDS TO BE REPLACED. REPLACED THE STRAP IAW MM 33-51-01.
